Journal article icon

Journal article

A uniform bound on the nilpotency degree of certain subalgebras of Kac–Moody algebras

Abstract:

Let g be a Kac–Moody algebra and b1,b2 be Borel subalgebras of opposite signs. The intersection b=b1b2 is a finite-dimensional solvable subalgebra of g. We show that the nilpotency degree of [b,b] is bounded above by a constant depending only on g. This confirms a conjecture of Y. Billig and A. Pianzola [Y. Billig, A. Pianzola, Root strings with two consecu...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2007.04.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Algebra Journal website
Volume:
317
Issue:
2
Pages:
867-876
Publication date:
2007-11-01
DOI:
ISSN:
0021-8693
Language:
English
Subjects:
UUID:
uuid:a918774f-d65f-4066-b736-3bf1642b1c10
Local pid:
ora:8587
Deposit date:
2014-06-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP